Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 59, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 5, 2011, 1:28 AM CDT for 9 counties in Florida; Decatur County, Grady County, Seminole County, Georgia. It was in force for 47 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2011, 1:28 AM CDT (06:28 UTC)
- Expired
- Apr 5, 2011, 2:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jackson County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL, Decatur County, GA, Grady County, GA, Seminole County, GA
The radar
The Tallahassee radar (KTLH), 72 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 1:35 AM CDT | TSTM WND DMG | Clarksville, FL | ROOF TORN OFF TRAILER. |
| Apr 5, 1:40 AM CDT | TSTM WND DMG | 5 E Clarksville, FL | MULTIPLE LARGE TREES DOWN ALONG ROUTE 20 BETWEEN CLARKSVILLE AND BLOUNTSTOWN. |
| Apr 5, 1:40 AM CDT | TSTM WND DMG | Clarksville, FL | 63 MPH WINDS. ROOF DAMAGE TO HOME. |
| Apr 5, 1:41 AM CDT | TSTM WND DMG | Bainbridge, GA | TREES AND POWERLINES DOWN COUNTYWIDE. |
| Apr 5, 1:45 AM CDT | TSTM WND DMG | Wewahitchka, FL | WIDESPREAD POWER OUTAGES ACROSS THE COUNTY WITH 400 HOMES WITHOUT POWER. EXACT LOCATIONS BEING SURVEYED. |
| Apr 5, 1:55 AM CDT | TSTM WND DMG | Wilma, FL | WIDESPREAD POWER OUTAGES WITH SCATTERED DEBRIS FROM STORMS. |
| Apr 5, 2:06 AM CDT | TSTM WND DMG | Quincy, FL | EMERGENCY MANAGER REPORTS TREES DOWN COUNTYWIDE. TIME ESTIMATED BY RADAR. |
| Apr 5, 2:09 AM CDT | TSTM WND DMG | Quincy Airport, FL | TREES DOWN ACROSS THE COUNTY |
| Apr 5, 2:15 AM CDT | TSTM WND DMG | Cairo, GA | TREES AND POWERLINES DOWN COUNTYWIDE. |
| Apr 5, 2:15 AM CDT | TSTM WND DMG | Quincy Airport, FL | 5-8 HOMES WITH MINOR MAJOR DAMAGE. NUMEROUS ROADS WERE BLOCKED BY TREES IN GADSDEN COUNTY. EXACT LOCATION IN THE COUNTY TBD BY SURVEY TEAM. |
| Apr 5, 2:20 AM CDT | FUNNEL CLOUD | 5 Ne Tallahassee Coml A, FL | FUNNEL CLOUD REPORTED...NOT ON GROUND. 2000 N MERIDIAN RD |
| Apr 5, 2:20 AM CDT | TORNADO | 5 Ne Tallahassee Coml A, FL | FUNNEL CLOUD REPORTED...NOT ON GROUND. 2000 N MERIDIAN RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 9:28 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1916 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
266
WUUS52 KTAE 050628
SVRTAE
FLC005-013-037-039-045-063-073-077-129-GAC087-131-253-050715-
/O.NEW.KTAE.SV.W.0059.110405T0628Z-110405T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
228 AM EDT TUE APR 5 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FRANKLIN COUNTY IN FLORIDA...
GADSDEN COUNTY IN FLORIDA...
WESTERN LEON COUNTY IN FLORIDA...
LIBERTY COUNTY IN FLORIDA...
NORTHWESTERN WAKULLA COUNTY IN FLORIDA...
SOUTHEASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
GULF COUNTY IN THE PANHANDLE OF FLORIDA...
SOUTHEASTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
DECATUR COUNTY IN SOUTHWEST GEORGIA...
GRADY COUNTY IN SOUTHWEST GEORGIA...
SOUTHEASTERN SEMINOLE COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 315 AM EDT/215 AM CDT/
* AT 223 AM EDT/123 AM CDT/...THE NATIONAL WEATHER SERVICE HAS
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF WEST BAINBRIDGE TO
11 MILES WEST OF MEXICO BEACH...OR ALONG A LINE EXTENDING FROM 45
MILES SOUTHEAST OF DOTHAN TO 32 MILES SOUTH OF PANAMA CITY
AIRPORT...AND MOVING EAST AT 60 MPH. TREES AND POWER LINES ARE
DOWN IN JACKSON COUNTY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLOUNTSTOWN...BAINBRIDGE...PORT ST. JOE...WHIGHAM...QUINCY AND
CAIRO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 2983 8532 2994 8541 3003 8556 3006 8551
3009 8551 3100 8473 3103 8470 3103 8412
3034 8440 3019 8452 2971 8516 2965 8534
TIME...MOT...LOC 0628Z 270DEG 51KT 3097 8461 2991 8552
$$
42-DVD1 follow-up statement
944
WWUS52 KTAE 050648
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 AM EDT TUE APR 5 2011
FLC005-013-037-039-045-063-073-077-129-GAC087-131-253-050715-
/O.CON.KTAE.SV.W.0059.000000T0000Z-110405T0715Z/
GRADY GA-CALHOUN FL-LEON FL-JACKSON FL-DECATUR GA-SEMINOLE GA-GULF FL-
LIBERTY FL-BAY FL-GADSDEN FL-WAKULLA FL-FRANKLIN FL-
248 AM EDT TUE APR 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM
EDT/215 AM CDT/ FOR NORTHWESTERN FRANKLIN...NORTHWESTERN WAKULLA...
GADSDEN...LIBERTY AND WESTERN LEON COUNTIES IN FLORIDA...AND
SOUTHEASTERN BAY...GULF...SOUTHEASTERN JACKSON AND CALHOUN COUNTIES
IN THE PANHANDLE OF FLORIDA...AND SOUTHEASTERN SEMINOLE...DECATUR AND
GRADY COUNTIES IN SOUTHWEST GEORGIA...
AT 246 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MOUNT PLEASANT TO SAINT JOE BEACH...OR
ALONG A LINE EXTENDING FROM 58 MILES EAST OF DOTHAN TO 38 MILES
SOUTHEAST OF PANAMA CITY AIRPORT...MOVING EAST AT 60 MPH. TREES ARE
DOWN IN CALHOUN COUNTY FLORIDA. SEEK STURDY SHELTER IMMEDIATELY!
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FOWLSTOWN...SIMMONS BAYOU...OAK GROVE...LEWIS...HONEYVILLE...
MILLTOWN...PORT ST. JOE...JUNIPER...JONES HOMESTEAD...ORANGE...WARD
RIDGE...HARRELLS STILL...INDIAN PASS...GRETNA...CLIMAX...PEOPLES
STILL...WHITE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 2983 8532 2994 8541 3003 8556 3006 8551
3009 8551 3100 8473 3103 8470 3103 8412
3034 8440 3019 8452 2971 8516 2965 8534
TIME...MOT...LOC 0648Z 270DEG 51KT 3098 8442 2993 8535
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:38 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Apr 4, 9:38 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EDT MON APR 4 2011
...SEVERE WEATHER POSSIBLE TONIGHT THROUGH EARLY TUESDAY MORNING AS
A SQUALL LINE APPROACHES THE REGION FROM THE WEST...
.DISCUSSION...
AT 10 PM EDT (9 PM CDT)...A SQUALL LINE (ASSOCIATED WITH A STRONG
COLD FRONT) EXTENDED FROM NORTHWEST OF ATLANTA GA TO MOBILE AL.
NUMEROUS WARNINGS HAVE BEEN ISSUED WITH THIS SQUALL LINE...AND WE
SEE NO REASON WHY THIS WILL NOT CONTINUE AS THE SQUALL LINE MOVES
INTO OUR FORECAST AREA WITHIN THE NEXT FEW HOURS. SO FAR IT LOOKS LIKE
THE NWP GUIDANCE WAS CORRECT IN THEIR HANDLING OF THIS SQUALL LINE
AND THE OVERALL LARGE SCALE ENVIRONMENT. THE COMBINATION OF
VERTICAL WIND SHEAR AND INSTABILITY APPEAR FAVORABLE FOR SOME
THUNDERSTORMS TO BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING
WIND GUSTS...BUT THE SHEAR IS HIGH ENOUGH FOR THE POSSIBILITY OF
AN ISOLATED TORNADO. THE LATEST HIGH RES NWP GUIDANCE INDICATES
THAT THE SQUALL LINE MAY WEAKEN SOMEWHAT AS IT GETS INTO THE FL
BIG BEND AND SOUTH CENTRAL GEORGIA EARLY TUESDAY MORNING.
&&
.AVIATION...
CONDITIONS WILL DETERIORATE OVERNIGHT AS A STRONG COLD FRONT AND
ASSOCIATED SQUALL LINE MOVE ACROSS THE REGION. MVFR CONDITIONS
ALONG THE GULF COAST WILL SPREAD INLAND THROUGH THE REMAINDER OF
THE EVENING. THE SQUALL LINE IS FORECAST TO REACH KDHN AND KECP BY
05Z-06Z...KABY TO KTLH BY 08Z-09Z...AND KVLD BY 10Z. WIND GUSTS OF
35 TO 45 KNOTS ARE EXPECTED WITH HIGHER GUSTS POSSIBLE AS THE LINE
MOVES THROUGH. WEST TO NORTHWEST WINDS WILL IMMEDIATELY FOLLOW THE
SQUALL LINE AND REMAIN GUSTY THROUGH TUESDAY. SKIES SHOULD CLEAR
FROM WEST TO EAST BY MID-MORNING.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
COASTAL BAY...COASTAL FRANKLIN...COASTAL GULF...COASTAL
JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...
HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...
INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
SOUTH WALTON...WASHINGTON.
HIGH SURF ADVISORY UNTIL 2 PM EDT /1 PM CDT/ TUESDAY FOR THE
FOLLOWING ZONES: COASTAL BAY...COASTAL GULF...SOUTH WALTON.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
AVIATION...CAMP
REST OF DISCUSSION...FOURNIERHazardous weather outlook, Apr 4, 9:15 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 PM EDT MON APR 4 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-060215- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1015 PM EDT MON APR 4 2011 /915 PM CDT MON APR 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ...SEVERE STORMS POSSIBLE THROUGH EARLY TUESDAY MORNING... ...HIGH SURF AND DANGEROUS RIP CURRENTS TONIGHT THROUGH TUESDAY MORNING... ...SMALL CRAFT ADVISORY IN EFFECT... A STRONG COLD FRONT IS APPROACHING FROM THE NORTHWEST. A SQUALL LINE IS ACCOMPANYING THIS FRONT...PRODUCING NUMEROUS THUNDERSTORMS. SOME OF THESE STORMS HAVE BEEN SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. THIS SQUALL LINE WILL ENTER SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE BETWEEN MIDNIGHT CDT AND 2 AM CDT...SOUTHWEST GEORGIA AND THE FLORIDA BIG BEND BETWEEN 3 AM EDT AND 8 AM EDT...AND THEN EXIT THE DIXIE AND LAFAYETTE COUNTY REGION BY MID MORNING. DAMAGING WIND GUSTS WILL CONTINUE TO BE THE MAIN THREAT...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. STRONG ONSHORE WINDS WILL CAUSE ROUGH SURF AND SEAS OVER THE GULF COASTAL WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SKIES WILL GRADUALLY CLEAR FROM WEST TO EAST BY LATE TUESDAY MORNING OR EARLY AFTERNOON. WINDS...SEAS...AND SURF HEIGHTS WILL GRADUALLY SUBSIDE DURING THE DAY ON TUESDAY. MUCH COOLER AIR WILL ARRIVE IN THE WAKE OF THE COLD FRONT. TUESDAY NIGHT...A FEW OF THE NORMALLY COLDEST INLAND LOCATIONS COULD DROP INTO THE MID 30S. IF THIS OCCURS... PATCHY FROST CANNOT BE RULED OUT. NO OTHER HAZARDOUS WEATHER IS ANTICIPATED FOR THE REMAINDER OF THE WEEK AND NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE OVERNIGHT PERIOD. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Local storm report, Apr 5, 1:00 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HAIL 5 SW LEESBURG 31.68N 84.23W
04/05/2011 M1.75 INCH LEE GA TRAINED SPOTTER
GOLF BALL SIZE HAIL TREE DOWN. UP TO 40 MPH WIND
&&
BLOCKLocal storm report, Apr 5, 1:05 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
205 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND DMG BLAKELY 31.38N 84.94W
04/05/2011 EARLY GA COUNTY OFFICIAL
COUNTYWIDE REPORTS OF POWERLINES AND TREES DOWN
&&
BLOCKLocal storm report, Apr 5, 1:10 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG COLQUITT 31.17N 84.73W
04/05/2011 MILLER GA COUNTY OFFICIAL
COUNTRYWIDE POWERLINES AND TREES DOWN
&&
BLOCKLocal storm report, Apr 5, 1:11 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
211 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND DMG MARIANNA 30.77N 85.24W
04/05/2011 JACKSON FL TRAINED SPOTTER
TREE DAMAGE AND POWERLINES DOWN ACROSS COUNTY
&&
BLOCKLocal storm report, Apr 5, 1:13 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG DONALDSONVILLE MUNI AIR 31.01N 84.88W
04/05/2011 SEMINOLE GA COUNTY OFFICIAL
TREES DOWN DUE TO STRONG WINDS ACROSS COUNTY
&&
BLOCKLocal storm report, Apr 5, 1:15 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND DMG CUTHBERT 31.77N 84.79W
04/05/2011 RANDOLPH GA FIRE DEPT/RESCUE
MANY TREES DOWN COUNTYWIDE. ONE TREE PUNCTURED ROOF IN
TOWN
&&
BLOCKThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 10:59 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 61 min |
| Apr 4, 11:22 PM CDT | Special Marine Warning | TAE | 113 min | |
| Apr 4, 11:52 PM CDT | Tornado Warning | TAE | Bay, Walton, Washington | 38 min |
| Apr 4, 11:57 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 48 min |
| Apr 5, 12:43 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more | 47 min |
| Apr 5, 1:08 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Apr 5, 1:45 AM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 45 min |
| Apr 5, 1:59 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Jefferson, Leon, Liberty, Wakulla | 46 min |
| Apr 5, 2:01 AM CDT | Tornado Warning | TAE | Gadsden | 29 min |
| Apr 5, 2:09 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 51 min |
| Apr 5, 2:09 AM CDT | Tornado Warning | TAE | Gadsden, Leon, Liberty | 36 min |
| Apr 5, 2:20 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Gulf, Jefferson, Leon, Liberty and 3 more | 55 min |
| Apr 5, 2:33 AM CDT | Tornado Warning | TAE | Jefferson, Leon | 16 min |
| Apr 5, 3:09 AM CDT | Special Marine Warning | TAE | 81 min | |
| Apr 5, 3:11 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Lafayette, Madison, Taylor, Wakulla | 49 min |
| Apr 5, 3:33 AM CDT | Tornado Warning | TAE | Madison | 27 min |
| Apr 5, 3:54 AM CDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 66 min |
| Apr 5, 4:23 AM CDT | Special Marine Warning | TAE | 52 min | |
| Apr 5, 4:37 AM CDT | Tornado Warning | TAE | Dixie | 38 min |
| Apr 5, 2:40 PM CDT | Red Flag Warning | TAE | Leon, Wakulla | 28 hr |
| Apr 4, 11:13 PM CDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 47 min |
| Apr 4, 11:41 PM CDT | Severe Thunderstorm Warning | TAE | Clay, Randolph, Terrell | 49 min |
| Apr 4, 11:59 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Randolph, Terrell | 31 min |
| Apr 5, 12:08 AM CDT | Tornado Warning | TAE | Lee, Randolph, Terrell | 52 min |
| Apr 5, 12:28 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 4 more | 32 min |
| Apr 5, 12:46 AM CDT | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Terrell, Turner, Worth | 44 min |
| Apr 5, 12:49 AM CDT | Tornado Warning | TAE | Lee, Turner, Worth | 41 min |
| Apr 5, 12:58 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Decatur, Dougherty, Grady, Lee and 5 more | 32 min |
| Apr 5, 1:17 AM CDT | Tornado Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Worth | 43 min |
| Apr 5, 1:23 AM CDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Colquitt, Cook, Dougherty, Irwin and 4 more | 52 min |
| Apr 5, 2:06 AM CDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Brooks, Colquitt, Cook, Irwin and 4 more | 39 min |
| Apr 5, 2:28 AM CDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Lanier, Lowndes and 1 more | 47 min |
| Apr 5, 2:42 AM CDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Irwin, Lanier | 33 min |
| Apr 5, 3:05 AM CDT | Tornado Warning | TAE | Berrien, Lanier, Lowndes | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.